# SDR CALA2013092391373

- Difficulty date: September 21, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 65,631 hours, 24,055 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INITIAL LIGHTNING STRIKE INSPECTION FOUND FOUR STRIKES ALL INDICATING CRACK USING EDDY CURRENT.  TWO EACH STRIKES IN RT FWD FS RVSM AREA & TWO EACH IN SKIN LAP BELOW DOOR 1R.  BLENDED IAW SRM.  ACP HFEC INSP AT BLEND REPAIR AREA IAW SRM, NO CRACKS INDICATIONS FOUND.  AFTER BLENDED, REPAINTED IAW SRM 51-75-12.
